# SDR 2022FA0000487

- Difficulty date: September 1, 2022
- Submitted: September 1, 2022
- Operation: General aviation
- Make and model: Conaer C1
- Aircraft time: 13,159 hours
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Part number: A329008
- Condition: Broken
- Location: Zone 700
- Component: Cylinder Assemb
- Component part number: D329001
- Stage of operation: LD
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON JUNE 27TH AIRCRAFT N9767 CONDUCTED A VFR FLIGHT FROM HILL AFB TO WILLARD BAY STATE PARK. THE AIRCRAFT MADE A SW ARRPOACH FOR A FINAL WATER LANDING. UPON TOUCH DOWN THE NOSE PITCHED DOWN THEN BEGAN AN UNCONTROLLABLE YAW TO THE LEFT. THE AIRCRAFT WAS BROUGHT TO IDLE AND TAXI SPEED. THE POINT OF FAILURE WAS DETERMINED TO BE THE NOSE DOOR RETRACT CYLINDER ADJUSTMENT FORK END. IT WAS FOUND FRACTURED AND LYING LOOSE IN THE HULL. IT WAS EVIDENT THAT A CRACK HAD BEEN PRESENT FOR SOME TIME HIDDEN IN THE THREADED AREA JUST INSIDE THE JAMB NUT.
